# SDR IPXA2025040207149

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**  CORROSION ON T CHORD STA 1150-1200 BL 70
